An identity for kernel ridge regression. / Zhdanov, Fedor; Kalnishkan, Yuri.

In: Theoretical Computer Science, Vol. 473, 18.02.2013, p. 157-178.

Research output: Contribution to journalArticle

Published

Documents

  • rrid15.pdf

    Submitted manuscript, 313 KB, PDF-document

Links

Abstract

This paper derives an identity connecting the square loss of ridge regression in on-line mode with the loss of the retrospectively best regressor. Some corollaries about the properties of the cumulative loss of on-line ridge regression are also obtained.
Original languageEnglish
Pages (from-to)157-178
JournalTheoretical Computer Science
Volume473
DOIs
StatePublished - 18 Feb 2013
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 4730683